# SDR ASOA200900755

- Difficulty date: July 10, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 27,096 hours, 23,527 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409 + 128 BULKHEAD VERTICAL POST IS CRACKED AT RBL 18 O/B LOWER FLANGE NEAR THE LAST RIVET ON THE BOTTOM.   FABRICATED REPLACEMENT POST FS 409 + 128 RBL 18.0 OUTBOARD USING 7075-0 .063 PO 104964/1 REF DWG 601R32208.  REMOVED CRACKED VERT POST IAW SRM 51-42-06.  DRILLED NEW VERT POST AND TRIMMED TO SIZE IAW SRM 51-40-11.   ASSEMBLED POST AND INSTALLED ON ACFT IAW REO 601R-53-41-889.   SEALED AREA REPAIRED IAW AMM 51-23-00.  PAINTED AREA IAW SRM 51-25-16.  C/W EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889.
